ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Weighted boundedness for multilinear Littlewood-Paley and Marcinkiewicz operators on Morrey spaces

Lanzhe, Liu (2011) Weighted boundedness for multilinear Littlewood-Paley and Marcinkiewicz operators on Morrey spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 46 (3). pp. 47-64. ISSN 00002-3043

[img]
Preview
PDF
Download (499Kb) | Preview

    Abstract

    Some sharp estimates for multilinear operators are used to prove weighted boundedness for the multilinear Littlewood-Paley and Marcinkiewicz operators on the Morrey spaces.

    Item Type: Article
    Uncontrolled Keywords: Multilinear operator, Littlewood-Paley operator, Marcinkiewicz operator, Morrey space, BMO, A1-weight.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Sep 2012 14:55
    Last Modified: 20 Sep 2012 14:55
    URI: http://mathematics.asj-oa.am/id/eprint/398

    Actions (login required)

    View Item